Corrigendum to “Number systems with simplicity hierarchies: A generalization of Conway's theory of surreal numbers”
Source: J. Symbolic Logic
Volume 70, Issue 3
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.jsl/1122038926
Digital Object Identifier: doi:10.2178/jsl/1122038926
Mathematical Reviews number (MathSciNet): MR2158458
Zentralblatt MATH identifier: 1077.03511
P. Ehrlich Number systems with simplicity hierarchies: A generalization of Conway's theory of surreal numbers, Journal of Symbolic Logic, vol. 66 (2001), pp. 1231--1258.